# SDR RAIA201905310002

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 43,023 hours, 26,333 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Angle
- Part number: 73010203
- Condition: Corroded
- Location: Cargo Door
- Part time: 43,023 hours, 26,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR Z ANGLE IS CORRODED.      R&R CARGO DOOR Z ANGLE, REQUIRES SEALANT, PAINT & FILLER IN BOTTOM CORNERS. PAINTED, SEALED, APPLIED FILLER IN BOTTOM CORNERS & INSTALLED CARGO BAY DOOR PROTECTIVE PLATE.
